Per citar aquest document: http://ddd.uab.cat/record/118292
Analytical solution of a model for complex food webs
Camacho Castro, Juan (Universitat Autònoma de Barcelona. Departament de Física)
Guimerà, Roger (Universitat Rovira i Virgili. Department d’Enginyeria Química)
Amaral, Luís A. Nunes (Boston University. Department of Physics)

Data: 2002
Resum: We investigate numerically and analytically a recently proposed model for food webs [Nature 404, 180 (2000)] in the limit of large web sizes and sparse interaction matrices. We obtain analytical expressions for several quantities with ecological interest, in particular, the probability distributions for the number of prey and the number of predators. We find that these distributions have fast-decaying exponential and Gaussian tails, respectively. We also find that our analytical expressions are robust to changes in the details of the model.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Physical review. E : Statistical, nonlinear, and soft matter physics, Vol. 65, Number 3 (February 2002) , p. 030901/1-030901/4, ISSN 1539-3755

DOI: 10.1103/PhysRevE.65.030901


4 p, 176.3 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2014-05-19, darrera modificació el 2016-06-04



   Favorit i Compartir